# SDR SWAA2025090410278

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 54,608 hours, 32,907 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THE NUMBER 2 ENGINE WOULD MOT MAKE CLIMB POWER. AT 230 LEVEL IT RETURNED TO NORMAL INDICATIONS.  R&R FUEL PUMP IAW MT 773-11-00 AND AMM 73-11-11-401-NG.
